# SDR 97ZZZX6214

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Propeller: Mcauly B2D34C219
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: B2345
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND PISTON ROD CORRODED.
